MAUDE Adverse Event Report: TriMed, Inc. Volar Bearing Plate, 3-Hole, Rt

TriMed, Inc. Volar Bearing Plate, 3-Hole, Rt
Catalog Number VBEAR-3-7S
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Distributor reported on (b)(6) 2026 that a surgeon was placing a competitor's dorsal plate due to previous trimed wrist construct failing, this construct included vbear-3-7s with 2.4tpeg and 3.2mm cortical and locking screws.The original trimed wrist construct was implanted on (b)(6) 2026 and removed on (b)(6) 2026.The surgeon was concerned how the distal screws migrated proximally and one of the bearers came out of the plate.The orthopaedic surgeons advised the patient didn't fall prior to the plate removal and no other incidents were reported by the surgeons.It was reported that the patient was was a 67 yr female, it is unknown if the patient has poor bone quality and it is believed she would have comorbidities however unaware of what they are.The revision surgery was successful with no delay in surgery and no additional reported adverse event.

Brand Name
Volar Bearing Plate, 3-Hole, Rt
Common Device Name
Volar Bearing Plate, 3-Hole, Rt
Manufacturer (Section D)
TriMed, Inc.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TriMed, Inc.
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
megan rissler
27533 avenue hopkins
santa clarita, CA 91355
+1(661)255-7406
MDR Report Key50934716
Report Number2031009-2026-00015
Device Sequence Number9598007
Product Code HRS
UDI-Device Identifier00842188125027
UDI-Public00842188125027
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K222637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBEAR-3-7S
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale